# SDR SWAA2019012828955

- Difficulty date: January 4, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 40,286 hours, 20,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR RAIL CORRODED AT BS 767+5, RBL 14.  REPAIRED RAIL PER SRM & EA.
